• 张庆彩

    教授、理学博士、博士生导师

    主要研究方向:单(多)复变函数值分布,复流形

    办公室:信息楼349 6251-9599
  • 教育经历

    1985.7毕业于山东大学数学系获学士学位;
    1988.7毕业于山东大学数学系获硕士学位;
    1999.7毕业于山东大学数学学院获博士学位;
    2003.7于浙江大学数学系博士后出站。

  • 工作经历

    1988.7-2003.7在山东财政学院基础部工作;
    2003.7至今在中国人民大学信息学院数学系工作。

  • 科研成果

    论文:
    The fundamental theorems of algebroid functions on annuli, Turkish J. Math., 39(3) (2015), 293-312. (with Tan Yang)
    Admissible meromorphic solutions of two types of systems complex difference equations, Acta Math. Appl. Sinica, 38(1) (2015), 80-88. (with Wang Yue) (in Chinese)
    Borel’s directions and shared values, Acta Mathematica Scientia, 33B(2) (2013),471-483.
    Meromorphic functions sharing values in an angular domain, J. Math. Anal. Appl., 349(1) (2009), 100-112.
    Some normality criteria of meromorphic functions, Complex Var. Elliptic Equ., 53(8) (2008), 791-795.
    Normal families of meromorphic functions concerning shared values, J. Math. Anal. Appl., 338(1) (2008), 545–551.
    On the results of Lahiri concerning uniqueness of meromorphic functions, J. Math. Anal. Appl., 318(2) (2006), 707–725.
    Normal criteria concerning sharing values, Kodai Math. J., 25(1) (2002), 8-14.
    Uniqueness of meromorphic functions with their derivatives, Acta Math. Sinica, 45(5) (2002), 871-876. (in Chinese)
    Meromorphic functions sharing three values, Indian J. pure appl. Math., 30(7) (1999), 667-682.
    The uniqueness of meromorphic functions with their derivatives, Kodai Math. J., 21(2) (1998), 179-184.
    On the singular direction of meromorphic functions, Acta Math. Sinica, 31(6) (1988), 777-785. (in Chinese)

    基金项目:
    国家自然科学基金项目“覆盖曲面理论、随机级数及算子不等式的若干研究”(2012-2015)
    国家自然科学基金项目“覆盖曲面理论的一些应用和研究”(2008-2010)
    国家自然科学基金项目“正规族及其应用中若干重要问题研究”(2008-2010)

 

邮编:100872

电话:010-62515886

传真:010-62513316

E-mail:mathruc@ruc.edu.cn

地址:北京市海淀区中关村大街59号中国人民大学信息楼

数学学院公众号

版权所有 中国人民大学数学学院 升星提供技术服务